I have been dealing with a itchy rash for for almost 2 months now. I was on on amoxicillin and ibuprofen, Because of a tooth extraction. It's comes and goes, I can be itchy anywhere, and when scratched the skin become irritated. Claritin d, seems to help. But, not as much anymore. I haven't been able to make a Doctors appointment just yet. The rash or "itch" is more annoying then anything, as it does really interrupt my day, it just again can be annoying at times. Any thoughts?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a red itchy rash around my bottom area for several months. My doctor diagnosed it to be a
Posted 2 May 2010 • 1 answer
Posted 26 Aug 2011 • 1 answer
Posted 21 Sep 2011 • 4 answers
Posted 6 Mar 2013 • 1 answer
Amoxicillin/Clavulanate - I lost my hearing for seven months in one ear. Is that normal? Had a rash?
Posted 20 Jun 2014 • 1 answer